EconPapers    
Economics at your fingertips  
 

Prediction in the Random Effects Model with MA (q) Remainder Disturbances

Badi Baltagi and Long Liu

Journal of Forecasting, 2013, vol. 32, issue 4, 333-338

Date: 2013
References: Add references at CitEc
Citations: View citations in EconPapers (1)

There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:wly:jforec:v:32:y:2013:i:4:p:333-338

Access Statistics for this article

Journal of Forecasting is currently edited by Derek W. Bunn

More articles in Journal of Forecasting from John Wiley & Sons, Ltd.
Bibliographic data for series maintained by Wiley Content Delivery ().

 
Page updated 2025-03-20
Handle: RePEc:wly:jforec:v:32:y:2013:i:4:p:333-338